RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2014, Volume 11, Pages C.156–C.160 (Mi semr562)  

Proceedings of conferences

On solvability of interpolation problem for rational functions

V. G. Cherednichenko

Novosibirsk State Technical University, 20, Prospekt K. Marksa, 630073, Novosibirsk, Russia

Abstract: Unlike the polynomial interpolation, where the solution exists, is unique, and can be written explicitly, the problem of rational interpolation may have no solution. The system of algebraic equations which we obtain may by arbitrary “bad”. The author [1] has developed the approach based on the algebra of rational functions which leads to the explicit solution without use of systems. This method allows us to describe the cases of solvability which have the spectral nature.

Keywords: polynomial interpolation, rational functions, stability.

Full text: PDF file (253 kB)
References: PDF file   HTML file

Document Type: Proceedings
UDC: 519.62
MSC: 13A99
Received February 12, 2014, published December 20, 2014
Language: English

Citation: V. G. Cherednichenko, “On solvability of interpolation problem for rational functions”, Sib. Èlektron. Mat. Izv., 11 (2014), C.156–C.160

Citation in format AMSBIB
\Bibitem{Che14}
\by V.~G.~Cherednichenko
\paper On solvability of interpolation problem for rational functions
\jour Sib. \`Elektron. Mat. Izv.
\yr 2014
\vol 11
\pages C.156--C.160
\mathnet{http://mi.mathnet.ru/semr562}


Linking options:
  • http://mi.mathnet.ru/eng/semr562
  • http://mi.mathnet.ru/eng/semr/v11/p156

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    CONFERENCES AND SYMPOSIA
  • Number of views:
    This page:92
    Full text:28
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019